# SDR YENA20160102002

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 48,644 hours, 17,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 781424
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 39 hours, 13 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS SIGNS AT R2 DOOR, L2 DOOR, AND AFT OVERHEAD INOPERATIVE; R & R EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK OK IAW AMM 33-51-38.
